# SDR DL72S982552

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Right
- Component: 10617843
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD OVERWING EMERGENCY LIGHT INOP.  REPLACED CARTRIDGE AND BATTERY PACK.
